✓Beginning-of-dose motor deterioration (BDMD) is a complication of levodopa medications in Parkinson disease (PD) that is presumably caused by inhibitory effects of levodopa. Only limited experience of BDMD has been described in the literature. The authors report the case of a patient with PD who demonstrated a marked BDMD while being treated with standard levodopa medications. This 55-year-old woman had a 12-year history of PD and a 10-year history of levodopa treatment. Marked exacerbation of symptoms occurred 15 to 20 minutes after every dose of levodopa at 100 mg and lasted approximately 15 minutes. The PD symptoms, particularly tremor and rigidity, were exacerbated more markedly during this period than during the wearing-off deterioration. The BDMD could be controlled very well by subthalamic nucleus (STN) stimulation without any change in the regimen of levodopa medications. These observations suggest that the BDMD was inhibited by STN stimulation through a direct effect.